# SDR AALA202205275305

- Difficulty date: May 10, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A300*
- Aircraft serial: 1417
- Aircraft time: 67,817 hours, 25,962 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Part number: 6740E010000
- Part serial: 00837
- Condition: None
- Location: Zone 400 - Nac/P
- Part time: 60,126 hours, 29,736 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ENROUTE, ENGINE #2 BLEED LOW PRESSURE FOLLOWED BY ENGINE #2 IDG TEMPERATURE ECAM ADVISORY FLASHING. EMERGENCY DECLARED; FLIGHT LANDED SAFELY AT DFW. (SEE AALA202205119559 FOR #2 IDG REPLACEMENT). **SUPPLEMENTAL REPORT FOR AALA202205129588: REPLACED ENGINE #2 OVER PRESSURE VALVE WIRE 3611-0372 FROM CONNECTOR 5HA2-A PIN 1 TO CONNECTOR 451VC2-A PIN 1 (AALA202205129588) PER ESPM 20-53-21 AND AWM 36-11-04. ACCOMPLISHED SATISFACTORY ENGINE AUTOMATIC START PER AMM 71-00-00-710-003-B. ECAM AIR ENG 2 BLEED ABNORMAL PRESSURE MESSAGE IS NO LONGER SHOWED. REPLACED ENGINE #2 OVER PRESSURE VALVE (AALA202205275305) PER AMM 36-11-53-400-001-A. ACCOMPLISHED SATISFACTORY BITE TEST BMC2 PER AMM 36-11-00-740-001-A. ACCOMPLISHED SATISFACTORY OVER PRESSURE VALVE LEAK CHECK.** (CLOSED).
